# SDR SWAA2022021192061

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 887; FLOOR BOARD SPLICE STRAP; HAS MULTIPLE AREAS OF CORROSION / REMOVED CORROSION ON AFT CARGO STA 887 FLOOR SPLICE STRAP IAW B737 SRM 51-10-02-08-0 100% MATERIAL LOSS RELOCATED AND DRILLED NEW FLOOR SPLICE IAW B737-700 SRM 51-40-05 AND DWG 146A9401 REV: A INSTALLED NEW FLOOR SPLICE IAW B737 SRM 51-40-02 AND DWG 147A 7500 REV :B APPLIED CIC IAW B737 AMM 51-21--81-620-802.
